# SDR DALA2019061873625

- Difficulty date: June 12, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 626 hours, 254 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS MESSAGE ENROUTE ON J-6 APPROACHING ESL VOR ATC ADVISED WE WERE 10NM NORTH OF COURSE. AFTER SEVERAL ATTEMPTS TO PROCEED RAW DATA TO HVQ WERE ABLE TO REESTABLISH BACK ON J6. REMAINDER OF FLIGHT OK. PERFORMED TASK AMP BD 500-A-J34-45-00-01AAA-320A-A. INERTIAL REFERENCE SYSTEM OPS TEST. TEST PASSED. NO CURRENT FAULTS. OK FOR SERVICE. (LP# 5706214)
